MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM® PROXABRUSH GO-BETWEENS® CLEANERS WIDE 10CT; INTERDENTAL BRUSH

SUNSTAR AMERICAS, INC. GUM® PROXABRUSH GO-BETWEENS® CLEANERS WIDE 10CT; INTERDENTAL BRUSH
Model Number 3614RQ
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated that the tip of the proxabrush came off and she swallowed it.Customer was asked if it got stuck between the teeth and came off and she said she did not know but she is sure she swallowed it.No injury reported.

Brand Name
GUM® PROXABRUSH GO-BETWEENS® CLEANERS WIDE 10CT
Common Device Name
INTERDENTAL BRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key23760084
Report Number1413787-2025-00246
Device Sequence Number15995062
Product Code EFW
UDI-Device Identifier00070942002479
UDI-Public00070942002479
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3614RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/09/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown